Does a thermogenic called Lipo 6 Black can cause liver cancer ?
Hi Doctor . I ve heard that a thermogenic called Lipo 6 Black can cause liver cancer . This thermogenic is very famous and it s number one best sellers. Do you know something about it?? thanks in advance Bruno
Hi,thanks for query.This is a product marketed as fat burner.It is told that this drug/supplement which burns fat.The claims made are very tall and the benefits are not proven.Please do not take without proper evaluation.Please talk to your doctor for this.In today`s era of marketing any yellow metal can be sold is gold.So please be careful.If you really want to burn fat and loose weight you have to work hard and control your diet,there are no short cuts.bye and take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am a ED R.N. who had a male friend that was adopted, had no remainning family, that developed cirrhosis of the liver, then cancer of the liver and he also had diabetes. There was no one to help Billy in any way. Since we had been friends in a small rural community for 64yrs. and there was no one to care for Billy, I told him I would help him as much as I could. When I first went to see Billy, there was a little 25yr. boy that the county had appointed to feed the dogs for Billy. He in the space of 6 weeks tricked Billy into signing over his farm to him. Billy really wanted the farm to go to his Mother s distant cousin s 3 daughters, who were just entering or finishing college. He tried to get the boy to tear up the paper where he had signed his farm over to him. Billy ask me on his death bed to please see that the farm went to the 3myoung girls of his distatn cousins. I refused to take anything from Billy, no gifts,or anything! Wehad been friends since we started kindergarten together. He was so confused between his elevated ammonia levels, his out of controll diabetes that he could not rationally make decisions regarding his farm. He was so confused and the boy that tricked him into signing his farm over to him, took advantage of Billy and told me himself that he knew Billy was confused because he poured talcum powder on the outside of his shirt and pants when they were leaving Billy s house. I called the distant cousin to inform him of Bily s problem. I need a list of the mental changes that Billy was causing Billy to be be so confused and totally unable to make sound decisions in regard to himself or his farm. I was his designated Health Care Power of attorney (legally). I need a list of mental changes that occurr during someone last 3 months of living.
Hello my son is 26yrs old and has been diagnosed with liver cancer,from what i understand stage 2 .He never even told me he had it he didnt want to burden me with it well anyway he takes pills and is suppose to go to chemo every week sometimes he wont go. After he goes hes sick but i was getting calls all night saying they can hear him in pain and crying. I had called him i muted on my part cause i stayed on phone with him and i can hear him cry as he was sleeping and sounded like he stopped breathing and he made a weird noise.I dont know what to do or what steps to take he goes to cmc in manchester nh but they dont specialize in that the are more of a heart and sleep center etc.I am trying to get him here with me but my grandson he just turned 5 wont leave his side
What kind of food or vitamins would help a person if they have liver cancer? My email is YYYY@YYYY Also i would like to know what causes my feet to swell i never had a problem until i had both knees repacked,but that was about 3 yrs for the last one.In the past 2 weeks my right foot swelled up so big ,then i started taking a water pill.Now both of my feet are swollen real bad.I have an appt with my primary tomorrow but i was just asking.My niece whom i love very much called and told me she might have liver cancer.Please help,Thank you
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.